Journal of SouthWest JiaoTong University
     首页 |  期刊介绍 |  编 委 会 |  期刊订阅 |  图片展示 |  学术会议 |  联系我们 |  EI收录情况 |  编辑部公告 |  投稿须知 |  English
西南交通大学学报  2015, Vol. 50 Issue (3): 485-489    DOI: 10.3969/j.issn.0258-2724.2015.03.016
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
一种新的GNSS相对定位解算模型
张熙1,2, 黄丁发1,2, 廖华3, 冯威1,2
1. 西南交通大学地球科学与环境工程学院, 四川 成都 610031;
2. 西南交通大学高速铁路运营安全空间信息技术国家地方联合工程实验室, 四川 成都 610031;
3. 四川地震局减灾救助研究所, 四川 成都 610041
New Mathematical Model for GNSS Relative Positioning Resolving
ZHANG Xi1,2, HUANG Dingfa1,2, LIAO Hua3, FENG Wei1,2
1. School of Geosciences and Environmental Engineering, Southwest Jiaotong University, Chengdu 610031, China;
2. State-Province Joint Engineering Laboratory of Spatial Information Technology for High-Speed Railway Safety, Chengdu 610031, China;
3. The Institute of Disaster Relief of the Seismological Bureau of Sichuan Province, Chengdu 610041, China

Journal of SouthWest JiaoTong University
Copyright © 2009 西南交通大学学报
本系统由北京玛格泰克科技发展有限公司设计开发